Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/255569
Full metadata record
DC FieldValueLanguage
dc.contributor.authorШтин, С. Л.-
dc.date.accessioned2021-02-08T09:45:27Z-
dc.date.available2021-02-08T09:45:27Z-
dc.date.issued1990-
dc.identifier.citationВестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1990. – № 1. – С. 55-58.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/255569-
dc.language.isoruru
dc.publisherМинск : Университетскоеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleОб одной гипотезе В. Е. Кругловаru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1990, №1 (январь)

Files in This Item:
File Description SizeFormat 
55-58.pdf208,48 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.